# SDR UPS98826095

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 3750330505
- Condition: Cracked
- Location: Bs 440-460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 440 TO 460 STR 34L SPLICE FITTING IS CRACKED.  REMOVED, FABRICATED AND REPLACED FITTING IAW SRM 51-1-20D.
